prezista and pink eye
Jun 25, 2012
I am just worry about a pink eye , my left eye is bothering me and a little red (itching) is that could be a side effect of prezista?
Response from Dr. Young
Since drug side effects rarely, if ever, involve only one side of the body, and since pink eye in general isn't a drug side effect, no. Pink eye isn't a side effect of Prezista.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Where Are Lymph Nodes That Are Affected By Hiv?
- Hiv Rapid Antibody Test At Week 10
- What Type Of People Can't Catch The Hiv Virus?
- When Will People Infected With Hiv Show The Presence Of Antibodies?
- Will A Regular Blood Test Show Hepatitis C?
- Are You Automatically Tested For Hiv When You Have Surgery?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.